# SDR SIMA201810154001

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,242 hours, 31,072 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Bonding Jumper
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AT 36000 CABIN ALTITUDE WENT TO 10000 GOT A MASTER WARNING. C/A-DEFERRED PRESSURIZATION CONTROL SYS AUTOMATIC MODE (M) CW. MEL 21-17 AUTH 100429DM-C. FOUND BONDING JUMPER TO BE BROKEN AND STUCK IN ELECTRO-PNEUMATIC OUTFLOW VALVE. R&R BONDING JUMPER IAW AMM 20-13-21. OPC GOOD IAW AMM 21-31-00.  MEL ITEM RESTORED.
